# SDR ASAA2021010933860

- Difficulty date: January 9, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 49,289 hours, 14,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11847
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 13,714 hours, 4,140 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES AT CONT CAB AFTER MASTER CAUTION RECALL.  GROUNDED-YES.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST, REF B737-800 AMM 21-61-00-700-806-002.  FOUND FLT DECK TRIM VALVE FAULT.  REMOVED AND REPLACED FLT DECK TRIM VALVE OPERATIONS TESTED AND LEAK CHECK GOOD, REF AMM 21-61-00-700-806-002 AND AMM 21-61-21.
